MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 RIST; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 RIST; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number 106F-071-100
Medical Device Problem Codes Break (1069); Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that there was "product breakage" with a rist catheter.  after opening the product, a kink was discovered in the middle section.The problem was confirmed after opening and before soaking in the saline solution.The cause was unknown, though it was noted there were no particular problems with the handling. a different catheter was used instead. the patient did not experience any health damage.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the product has a kink in the middle section.The device did not separated.The inner package was reported as usual.
 
Additional Manufacturer Narrative
Product analysis: ¿ as found condition: the rist 071 catheter with dilator was returned for analysis within a shipping box, an open outer carton (24966-01), and an open inner pouch (24966-01).The rist 071 catheter and dilator were returned with their hubs secured to the backing card and with the catheter body within the protective tubing.¿ damage location details: no damage was found with the rist 071 catheter hub or distal tip.The rist 071 catheter body was found kinked at ~43.0cm from the proximal end of the catheter hub.When compared to the approximate location of the protective tubing, the protective tubing was found to be damaged.No breaks or separations were found with the rist 071 catheter.No damage was found with the dilator catheter hub, body, or distal tip.¿ testing/analysis: none medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RIST
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22124094
Report Number2029214-2025-01283
Device Sequence Number18369383
Product Code QJP
UDI-Device Identifier00763000541200
UDI-Public(01)00763000541200(17)270730(10)24966-01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number106F-071-100
Device Catalogue Number106F-071-100
Device Lot Number24966-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer06/03/2025
07/14/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/19/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown